MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO MIS; TAPS, BONE

GLOBUS MEDICAL, INC. CREO MIS; TAPS, BONE
Model Number 6134.0075
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during tapping for the screw the tip of the tap broke and remained in the patient.
 
Additional Manufacturer Narrative
The device was unavailable for evaluation.No determinations could be made as to the cause of the reported issue.
 
Additional Manufacturer Narrative
Visual inspection of the imaging supports the reported issue that the tip of the 7.5mm cannulated tap fractured.Based on the imaging and information provided, a posterior spinal fusion procedure from l3-pelvis was completed on (b)(6) 2025.During the surgery, the distal tip of the 7.5mm cannulated tap fractured in the patient when tapping for the left s2ai screw.The fractured piece of the tap was left in the patient.The part was not returned for evaluation.Due to the inability to investigate the instrument or replicate surgical conditions, the exact cause of the failure cannot be determined.The calculated observed risk level matches the expected risk level; therefore, the overall risk of the system has been maintained and there is no further investigation required.The following sections were updated for this supplemental report: b4, d2, g6, h2, h6, h10.
 
Event or Problem Description

Brand Name
CREO MIS
Common Device Name
TAPS, BONE
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key23360333
Report Number3004142400-2025-00258
Device Sequence Number8964572
Product Code LXH
UDI-Device Identifier00889095178142
UDI-Public00889095178142
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6134.0075
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer06/04/2025
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown